# SDR ASAA2024071351403

- Difficulty date: July 13, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 58,329 hours, 17,565 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 146A812553
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT,FWD SHIELD ATTACH ANGLE HAS CORROSION. GROUNDED - YES. REMOVED CORROSION FROM AFT PIT FWD SHIELD ATTACH ANGLE IAW B737-800 SRM 53-60-15-1A-1 ORIGNL THICKNESS WAS .050 IAW B737-800 SRM 53-60-15-01-1.REMOVED .025 REMAINING THICKNESS IS .025 FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-60-15-1A-1 REMOVED AND REPLACED NEW ATTACH ANGLE P/N 146A8125-53. PO#0 IAW B737-800 SRM 51-40-02 AND BOEING DWG# 146A8123. REV :-.
